# SDR HEEA076862

- Difficulty date: October 19, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 864 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 206076030111
- Part serial: KD570
- Condition: Worn
- Location: Fuel Boost
- Part time: 864 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP SHAFT SPLINE WEAR.
